# SDR AALA990068

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS WERE INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING BROKEN WIRE IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
